A “quasi maximum principle” for I-surfaces
Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 4, p. 549-561
@article{AIHPC_2007__24_4_549_0,
     author = {Jakob, Ruben},
     title = {A ``quasi maximum principle'' for $I$-surfaces},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {24},
     number = {4},
     year = {2007},
     pages = {549-561},
     doi = {10.1016/j.anihpc.2006.03.006},
     zbl = {1120.49038},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2007__24_4_549_0}
}
Jakob, Ruben. A “quasi maximum principle” for $I$-surfaces. Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 4, pp. 549-561. doi : 10.1016/j.anihpc.2006.03.006. http://www.numdam.org/item/AIHPC_2007__24_4_549_0/

[1] Acerbi E., Fusco N., Semicontinuity problems in the calculus of variations, Arch. Rat. Mech. Anal. 86 (1984) 125-145. | MR 751305 | Zbl 0565.49010

[2] Alt H.W., Lineare Funktionalanalysis, 3. Auflage, Springer-Verlag, Berlin, 1999. | Zbl 0923.46001

[3] Amann H., Ordinary Differential Equations, Studies in Mathematics, vol. 13, de Gruyter, Berlin, 1990. | MR 1071170 | Zbl 0708.34002

[4] Guillemin V., Pollack A., Differential Topology, Prentice Hall, Englewood Cliffs, NJ, 1974. | MR 348781 | Zbl 0361.57001

[5] Hildebrandt S., Analysis 2, Springer-Verlag, Berlin, 2003. | MR 2008327

[6] Jakob R., Unstable extremal surfaces of the “Shiffman-functional”, Calc. Var. 21 (2004) 401-427. | Zbl 1083.49026

[7] Jakob R., Instabile Extremalen des Shiffman-Funktionals, Bonner Math. Schriften 362 (2003) 1-103. | MR 2069486 | Zbl 1083.49027

[8] R. Jakob, Unstable extremal surfaces of the “Shiffman functional” spanning rectifiable boundary curves, Calc. Var., 2006, in press, doi:10.1007/s00526-006-0052-y.

[9] Mcshane E.J., Parametrization of saddle surfaces, with application to the problem of Plateau, Trans. Amer. Math. Soc. 35 (1933) 716-733. | MR 1501713 | Zbl 0007.11902

[10] Mcshane E.J., Existence theorems for double integral problems of the calculus of variations, Trans. Amer. Math. Soc. 38 (1935) 549-563. | JFM 61.0555.01 | MR 1501828

[11] Nitsche J.C.C., Vorlesungen über Minimalflächen, Grundlehren der mathematischen Wissenschaften, vol. 199, Springer-Verlag, Berlin, 1975. | MR 448224 | Zbl 0319.53003

[12] Shiffman M., Instability for double integral problems in the calculus of variations, Ann. of Math. 45 (3) (1944) 543-576. | MR 11162 | Zbl 0063.06963